# SDR CALA9700322

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE NR 5 LEADING EDGE SLAT CRACKED AT THREE RIVETS UNDER INBOARD AUXILIARY TRACK. THE CRACKS WERE .25 INCH LONG.  A DOUBLER AND FILLER REPAIR WAS INSTALLED IAW ECRA 5750-01159.
